MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the 4fc12 sheath with lot number 0010314891 was returned and analyzed.Visual inspection showed the sheath shaft was kinked and twisted around, 1.86 inches from the tip.The kink prevented smooth steerability when a test balloon catheter was inserted.The sheath distal tip was intact with no fractures, breaks or kinks noted.No teflon delamination was noted at the tip of the sheath shaft.Functional testing of the sheath showed the deflection worked as per specification.In conclusion, the reported kink was confirmed.The sheath failed the returned product inspection due to a shaft kink.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the sheath appeared to be more curved than normal and it was suspected that a possible kink occurred.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key10817946
Report Number3002648230-2020-00580
Device Sequence Number16672616
Product Code DRA
UDI-Device Identifier00763000217136
UDI-Public00763000217136
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number0010314891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1